# SDR USAA2009110493035

- Difficulty date: October 31, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,762 hours, 33,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 03534230069
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q3 CHECK - LEVEL 2 CORROSION ON INTERCOSTAL AT BS 312 - BS 328, RBL 10.  REPLACED INTERCOSTAL AT BS 312 - BS 328, RBL 10 IAW B737 SRM 51-40-02.
